You are here:

Pharmacy/burning sensation in feet

Advertisement


Question
QUESTION: sir
when I approached my dermatologist with the sensation of burning in my feet he has  asked me that what is the latest result of my blood sugar and i reported that it was normal. then he has prescribed evoin LC daily 2 tabs for 15 days . Then the tablets were worked very well now i am getting the burning sensation again after 4 months of the first usage. pl. advice  can i take the evoin lc again and also tell me whether the evoin lc will work for feet burning sensation or not

ANSWER: Hi,
Diabetes is often the cause of burning hands and feet, but you are not diabetic, so the problem could be neuritis, for which Evion is good. I think you should continue Evion, it may help you.
Best wishes
Ravi Ghooi

---------- FOLLOW-UP ----------

QUESTION: sir
thank your for your kind advice.  I am a diabteic and using metformin 500mg night time and glimisave M in morning . mypresent glucose levels are like this/  morning on 75 on fasting and postlunch 123 . now pl. advice me whether the evoin LC is to be continued for the legs burning or will u please advise any other medicine

ANSWER: Hi,
It is clear that you do not have diabetes, but it is also clear that you definitely have neuropathy. Now thre are very few treatments for this and in addition to Vit E (evion) you could try Methyl cobalamine. Please discuss this with your doctor.
Best wishes
Ravi Ghooi

---------- FOLLOW-UP ----------

QUESTION: sir,
as per your kind advice i am using nerokind LC ad evoin 200 from last 10days for my foot burning sensation. But there is no satisfaction and still i am having burning sensation. here my doctor says that since i am a diabetic patient and even if it is under control some cases the burning problem will come and asked me to continue the medicine,  but i am having full hope that u can solve my problem by suggesting a good medicine

Answer
Hi,
Neuropathy is a long term consequence of diabetes. It develops slowly and it takes a lot of time to treat. I would recommend that you continue the therapy, since even it does not cure you, your neuritis will not worsen.
Presently we have very few drugs for this condition, I would suggest you talk to a neurologist for his advice in case you wish.
Best wishes
Ravi Ghooi

Pharmacy

All Answers


Answers by Expert:


Ask Experts

Volunteer


Dr. Ravindra Bhaskar Ghooi

Expertise

I can provide information on drugs and medicines, their actions, uses, interactions and adverse effects. To avoid confusion, generic names of medicines may please be provided. I am a pharmacologist, having worked on animal and human pharmacology, and presently I am the Dean of Bilcare Research Academy, where we teach courses on clinical research. We dont work on saturdays and sundays, hence questions reachng me on these days will be replied on Monday, please bear with me.

©2016 About.com. All rights reserved.